MedElevator Войти в исследования
← Поиск публикаций
International journal of radiation oncology, biology, physics · 2007

Risk factors of ototoxicity after cisplatin-based chemo-irradiation in patients with locally advanced head-and-neck cancer: a multivariate analysis.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Zuur Charlotte L, Simis Yvonne J, Lansdaal Pauline E, Hart Augustinus A, Rasch Coen R, Schornagel Jan H, Dreschler Wouter A, Balm Alfons J

Аннотация

PURPOSE: Cisplatin chemo-irradiation is increasingly used in locally advanced squamous cell carcinoma of the head and neck. The objective of this study is to determine risk factors of ototoxicity due to intra-arterial high-dose cisplatin chemoradiation.

METHODS AND MATERIALS: A prospective analysis of hearing thresholds at low and (ultra) high frequencies obtained before, during, and after treatment in 146 patients. Treatment consisted of intra-arterial infusion of high-dose cisplatin (150 mg/m(2), four courses) with sodium thiosulfate rescue and concurrent radiation therapy (70 Gy). Patient and chemoradiation variables were studied in a multivariate analysis.

RESULTS: After treatment, 23% of the ears were under consideration for hearing aids because of therapy. Twenty-two percent of the patients developed an increase in air-bone gap >10 dB during or after therapy. In the multivariate explanatory analysis, cumulative dose of cisplatin and radiation therapy, and young age displayed a causal relationship with increased sensorineural hearing loss during and after therapy (p < 0.001). In the multivariate prediction analysis, pretreatment hearing level of the concerning ear was identified as an independent predictive factor for hearing capability after therapy (p < 0.0001).

CONCLUSIONS: Both cisplatin and radiation therapy were proven to induce sensorineural hearing loss, in this study with short-term follow-up. Of all patient and treatment variables studied, the patients pretreatment hearing level appeared to be the main predictive factor for hearing capability after high-dose intra-arterial cisplatin chemoradiation.

Предметные рубрики MeSH